Erratum to "A new family of life distributions based on the elliptically contoured distributions". [J. Statist. Plann. Inference 128(2) (2005) 445-457] (DOI:10.1016/j.jspi.2003.11.007)

José A. Díaz-García, VICTOR ELISEO LEIVA SANCHEZ

Resultado de la investigación: Contribución a una revistaComentario/Debate

8 Citas (Scopus)
Idioma originalInglés
Páginas (desde-hasta)1512-1513
Número de páginas2
PublicaciónJournal of Statistical Planning and Inference
Volumen137
N.º4
DOI
EstadoPublicada - 1 abr 2007

Citar esto